MathSciNet Relay Station
MathSciNet bibliographic data
MR2186842 65L10 (34B15 34E15 65L12)
Kadalbajoo, M. K.; Sharma, K. K. Numerical treatment of boundary value problems for second order singularly perturbed delay differential equations. Comput. Appl. Math. 24 (2005), no. 2, 151–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement